MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ijd.14392

Медицинская библиотека · International journal of dermatology · 2019

Chemotherapy-induced skin toxicity and capillary leak syndrome.

Hunjan Manrup K, Nowsheen Somaira, Ramos-Rodriguez Alvaro J, Bridges Alina G, Lehman Julia S, Hashmi Shahrukh K, El-Azhary Rokea A

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

The occurrence of chemotherapy-related adverse cutaneous reactions in the setting of capillary leak syndrome (CLS) is quite rare. Our objective was to identify the type of skin reactions associated with CLS.

METHODS

Leukemia or hematopoietic stem cell transplant patients between January 2010 and December 2017 were identified, and medical records were reviewed for a dermatology consultation occurring concomitantly with CLS.

RESULTS

Five patients were identified, two with a diagnosis of toxic erythema of chemotherapy (TEC) and three others with a skin diagnosis of toxic epidermal necrolysis (TEN). Pathology of all patients was available for clinical-pathologic confirmation.

CONCLUSIONS

Although TEC is generally self-limited, both TEC and TEN can present with severe adverse skin manifestations during CLS secondary to toxicity from chemotherapy.

Для цитирования: Hunjan Manrup K, Nowsheen Somaira, Ramos-Rodriguez Alvaro J, Bridges Alina G, Lehman Julia S, Hashmi Shahrukh K, El-Azhary Rokea A. Chemotherapy-induced skin toxicity and capillary leak syndrome.. International journal of dermatology. 2019. DOI: 10.1111/ijd.14392.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.